Multiblock problems for almost periodic matrix functions of several variables

Leiba Rodman, Ilya M. Spitkovsky, Hugo J. Woerdeman

Research output: Contribution to journalArticle

Abstract

In this paper we solve positive and contractive multiblock problems in the Wiener algebra of almost periodic functions of several variables. We thus generalize the classical four block problem that appears in robust control in many ways. The necessary and sufficient conditions are in terms of appropriate Toeplitz (positive case) and Hankel operators (contractive case) on Besikovitch space. In addition, a model matching interpretation is given, and some more general patterns are treated as well.

Original languageEnglish (US)
Pages (from-to)117-148
Number of pages32
JournalNew York Journal of Mathematics
Volume7
StatePublished - 2001

Keywords

  • Almost periodic matrix functions
  • Band method
  • Besikovitch spaces
  • Contractive multiblock extensions
  • Hankel operators
  • Model matching
  • Positive multiblock extensions
  • Toeplitz operators

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Multiblock problems for almost periodic matrix functions of several variables'. Together they form a unique fingerprint.

  • Cite this